# SDR IPXA2022041481157

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300*
- Aircraft serial: 0853
- Aircraft time: 20,750 hours, 12,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAPASSING FL330 WE GOT A LOUD AUDIBLE WHINE AROUND THE MAIN DOOR AREA. I THINK THERE IS AN AIR LEAK AROUND THE MAIN DOOR SEAL? CABIN PRESSURE WAS NORMAL. THE NOISE STOPPED AT FL230 IN THE DESCENT.INSPECTED AND CLEANED FWD MAIN DOOR SEAL IAW AMM 52-10-18 & FIG 401.1 NO DEFECTS FOUND AT THIS TIME.
